Apparently I'm STILL losing weight.
I don't WANT to lose weight. Much more of this and I'll start to look like a toast rack or something. The window for me looking HAWT appears to be "anything under 160" (and 170's still pretty smokin', in the right clothes) but I suspect that the lower limit isn't much down from here...as my friends all say "You look amazing! Now eat something. Have some cheese. Are you sure you don't want a sandwich, maybe?"
Fortunately, I'm now slated to go off my meds in the next couple of weeks--finish out this bottle, go on a week of half-doses, and then try none. Effexor, I am warned, is sometimes hard to go off of, so if I start suffering undue withdrawal, I'll go to an even more gradual process of a half dose every other day and so forth, but since I'm not suffering hideous fates if I accidentally skip a pill, we're hoping for an easy weaning.
Apparently two to three days after I stop taking it period, I'll be crawling the walls--takes four or five days for the body to get over withdrawal and kick its own seratonin production back up. I'll issue a Temporary Insanity Memo for friends and loved ones at that time, so nobody's caught flat-footed if I do something egregious like call up sobbing at 3 AM.*
If I REALLY can't hack it--if I'm not back up to what I percieve as normal function in a week or so--I may go back on the half-dose, which should hopefully alleviate some of the more problematic symptoms (my increasingly lack of motivation and excessive sleeping) while keeping t'brain chemistry happy.
Also, I love my doctor. Who else starts calling in the nurses to check out my tattoo?
*I have done this two or three times in my life--all in the past year--and I really hate doing it. It's just so needy. Still...well..sometimes you need it! And I have very very good friends and family, and they have always been very good about it. I therefore owe the universe several 3 AM weeping vouchers, and it may collect at any time.